# SDR UIEA2017022000217

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 58,177 hours, 41,643 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Channel
- Part number: 113T1912U30
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINE TE PANEL SUPPORT CHANNEL AT PANEL 661PB HAS CORROSION BETWEEN NUT PLATE HOLES.  REMOVED AND REPLACED THE SUPPORT CHANNEL IAW SRM 51-40-05 & DWG 113T1912, SHEET 1, REV D.
